# SDR Z6WR20120510008

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A2101141
- Condition: Debonded
- Location: Thrust Reverser
- Part time: 35,907 hours, 12,896 cycles
- Component: Thrust Reverser, Boeing, 737700
- Component part number: 315A2295671
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION IAW NDT MANUAL REVEALS THE THRUST REVERSER 315A2101-141 INNER WALL HAS AN AREA OF DISBOND 1.8 X 2.0" LOCATED 18.5" FROM AFT EOP AND 6.0" FROM UPR EOP IN THE FOOT PRINT OF THE NR 3 UPPER COMPRESSION PAD.  VISUAL AREA OF DISCOLORATION C/T 315A2101-141 BONDED PANEL ASSY (INNERWALL) IML CENTERED 8.0 FROM LOWER AND 11.0 FROM AFT -141 EOP.  ULTRASONIC INSPECTION IAW NDT MANUAL REVEALS A DELAMINATION WITHIN THE DISCOLORED AREA MEASURING APPROX 2.75" X 3.0".
